# SDR CA031103001

- Difficulty date: October 30, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 13,423 hours
- Engine: Ge CF343B1
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 601R5800511
- Condition: Pinched
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THRU 10,000 FT CREW RECEIVED PASS AND SERVICE DOOR FLASHING RED.  DURING APPROACH CARGO INDICATION AS WELL. AT GATE FOUND CB DOOR INDICATOR POPPED. ON INVESTIGATION FOUND SERVICE DOOR HARNESS PINCHED IN DOOR. F.M.R. ISSUED TO CHECK OTHER A/C IN FLEET FOR CORRECT INSTALATION.
